Danazol‐Induced Cholestasis

Marcelo O. Silva, K. Rajender Reddy, Thomas McDonald, Lennox J. Jeffers, Eugene R. Schiff

Research output: Contribution to journalArticlepeer-review

13 Scopus citations

Abstract

A 39-yr-old female on high-dose Danazol presented with jaundice and pruritis. Danazol-induced cholestasis was suspected, and the drug was discontinued. A liver biopsy revealed panlobular cholestasis with portal and periportal inflammation. The cholestasis resolved completely in 8 wk. This is a rare case of Danazol-induced cholestasis and should be considered in the differential diagnosis of drug-induced liver injury.

Original languageEnglish (US)
Pages (from-to)426-428
Number of pages3
JournalThe American journal of gastroenterology
Volume84
Issue number4
DOIs
StatePublished - Apr 1989

ASJC Scopus subject areas

  • Hepatology
  • Gastroenterology

Fingerprint Dive into the research topics of 'Danazol‐Induced Cholestasis'. Together they form a unique fingerprint.

Cite this